# SDR QXEA2020021200095

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 21,347 hours, 22,972 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO UNFEATHER THE #2 PROPELLER USING THE UNFEATHER SWITCH METHOD. PERFORMED OPERATIONAL TEST OF THE ALTERNATE FEATHER IAW AMM 61-20-00-710-802. OPERATIONAL CHECKS GOOD. COULD NOT DUPLICATE. NO PARTS REPLACED.
